Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 43, NWS Austin/San Antonio, TX

March 31, 2013Kinney County, Uvalde County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 31, 2013, 6:15 PM CDT for Kinney County, Uvalde County, Zavala County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2013, 6:15 PM CDT (23:15 UTC)
Expired
Mar 31, 2013, 7:15 PM CDT
In force
60 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Kinney County, TX, Uvalde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 39 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 1:17 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2013-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2013-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1442 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

196 
WUUS54 KEWX 312315
SVREWX
TXC271-463-507-010015-
/O.NEW.KEWX.SV.W.0043.130331T2315Z-130401T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 PM CDT SUN MAR 31 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KINNEY COUNTY...
  SOUTHWESTERN UVALDE COUNTY...
  NORTHWESTERN ZAVALA COUNTY...

* UNTIL 715 PM CDT.

* AT 610 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM.  THIS STORM WAS LOCATED NEAR DABNEY...OR 18 MILES
  EAST OF SPOFFORD...AND MOVING SOUTHEAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BLEWETT...WASHER AND LA
  PRYOR.

THIS STORM WILL CROSS FM 481 AS IT MOVES TOWARD LA PRYOR. 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2905 9970 2887 9993 2920 10020 2939 10009
TIME...MOT...LOC 2314Z 313DEG 20KT 2921 10010

$$
2 follow-up statements
558 
WWUS54 KEWX 312342
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
642 PM CDT SUN MAR 31 2013

TXC271-463-312351-
/O.CAN.KEWX.SV.W.0043.000000T0000Z-130401T0015Z/
KINNEY TX-UVALDE TX-
642 PM CDT SUN MAR 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN UVALDE AND
SOUTHEASTERN KINNEY COUNTIES IS CANCELLED...

THE STORM HAS MOVED OUT OF UVALDE AND KINNEY COUNTIES. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2907 10003 2905 9970 2887 9993 2899 10003
TIME...MOT...LOC 2341Z 324DEG 35KT 2897 9993

$$

TXC507-010015-
/O.CON.KEWX.SV.W.0043.000000T0000Z-130401T0015Z/
ZAVALA TX-
642 PM CDT SUN MAR 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL ZAVALA COUNTY...

AT 638 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF WASHER...OR 7 MILES NORTHWEST OF LA
PRYOR...MOVING SOUTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL MOVE ACROSS LA PRYOR NEAR THE 
INTERSECTION OF HIGHWAYS 83 AND 57. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2907 10003 2905 9970 2887 9993 2899 10003
TIME...MOT...LOC 2341Z 324DEG 35KT 2897 9993

$$
114 
WWUS54 KEWX 010008
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
708 PM CDT SUN MAR 31 2013

TXC507-010019-
/O.EXP.KEWX.SV.W.0043.000000T0000Z-130401T0015Z/
ZAVALA TX-
708 PM CDT SUN MAR 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ZAVALA COUNTY
WILL EXPIRE AT 715 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNING AREA. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2907 10003 2905 9970 2887 9993 2899 10003
TIME...MOT...LOC 0009Z 324DEG 35KT 2875 9975

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:13 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Mar 31, 3:13 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
313 PM CDT SUN MAR 31 2013

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
THE INTERACTION OF A FRONTAL BOUNDARY AT THE SURFACE...WEAK UPPER
SHORT-WAVE TROUGH...AND A WARM/MOIST AIRMASS IN THE BOUNDARY LAYER
HAS ENABLED CONVECTION TO DEVELOP ACROSS THE HILL COUNTRY AND
NORTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS. THIS ACTIVITY WILL
CONTINUE INTO THE EVENING HOURS...WITH ADDITIONAL DEVELOPMENT
EXPECTED PARTICULARLY ALONG OUTFLOW BOUNDARIES. CAPE VALUES
APPROACHING 2500-3000 J/KG AHEAD OF THE FRONT AND MID-LEVEL WNW-
RLY FLOW OF ABOUT 40 KTS CONTINUE TO SUGGEST THE POTENTIAL FOR ANY
OF THE THUNDERSTORMS TO REACH STRONG TO SEVERE LEVELS. LARGE HAIL
AND DAMAGING WINDS ARE THE PRIMARY THREATS. CONVECTIVE ACTIVITY
WILL DECREASE THIS EVENING WITH THE LOSS OF DAYTIME HEATING.

THE FRONTAL BOUNDARY WILL LIFT NORTHWARD OVERNIGHT AS A WARM
FRONT. THE QUICK RETURN OF WARM AIR ADVECTION WILL YIELD ANOTHER
MILD AND MUGGY MORNING. PATCHY FOG IS POSSIBLE IN THE EARLY
MORNING HOURS MAINLY ACROSS EASTERN PORTIONS OF THE REGION. WEAK
RIDGING WILL BUILD INTO THE REGION DURING THE DAY ENABLING SKIES
TO CLEAR AND TEMPERATURES TO WARM INTO THE MID-80S ACROSS MUCH OF
THE REGION AND INTO THE LOW 90S ALONG THE RIO GRANDE. AN UPPER
LEVEL LOW ACROSS NRN CA/NRN NV WILL DRIFT SOUTHEASTWARD AND ENHANCE
LOW-LEVEL MOISTURE ADVECTION ACROSS SOUTHERN TEXAS. THE INCREASING
MOISTURE AND APPROACH OF THE UPPER LOW WILL LEAD TO CHANCES FOR
RAIN BEGINNING TO INCREASE FROM THE NORTHWEST MONDAY NIGHT.

&&

.LONG TERM (TUESDAY THROUGH SUNDAY)...
CHANCES FOR RAIN WILL INCREASE ON TUESDAY AS THE UPPER LOW CONTINUES
TO PUSH SOUTHEASTWARD. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
OVERSPREAD THE REGION TUESDAY NIGHT AND LINGER INTO WEDNESDAY AS
THE LOW MOVES INTO THE TX/OK PANHANDLES. SHOWERS AND THUNDERSTORMS
WILL BEGIN TO DECREASE FROM THE WEST WEDNESDAY AFTERNOON AS DRIER
AIR FILTERS INTO THE REGION IN THE WAKE OF A COLD FRONT. GIVEN THE
DEEP MOISTURE IN THE BOUNDARY LAYER AND THE PROLONGED PERIOD OF
GOOD CHANCES FOR RAIN...RAINFALL TOTALS FOR LATE MONDAY NIGHT
THROUGH WEDNESDAY WILL AVERAGE NEAR ONE HALF OF AN INCH ALONG THE
RIO GRANDE...1-1.5" ACROSS CENTRAL PORTIONS OF THE REGION...AND
APPROACHING 2 INCHES ACROSS EASTERN PARTS OF THE CWA. MOST AREAS
WILL WELCOME THE MUCH-NEEDED RAIN...BUT THERE IS THE POTENTIAL FOR
SOME OF THE THUNDERSTORMS TO PRODUCE HEAVY DOWNPOURS...WHICH MAY
CAUSE MINOR PROBLEMS ESPECIALLY ACROSS URBANIZED AREAS.

TEMPERATURES ON TUESDAY AND WEDNESDAY WILL BE INFLUENCED BY RAIN-
COOLING EFFECTS...BUT OTHERWISE ANTICIPATE HIGHS TO BE NEAR 80 ON
TUESDAY AND IN THE UPPER 60S TO LOW 70S ON WEDNESDAY. NORTHERLY
WINDS AND COLD AIR ADVECTION IN THE WAKE OF THE FROPA ON WEDNESDAY
WILL RESULT IN LOWS IN THE MID 40S TO LOW 50S THURSDAY MORNING.
CONTINUING WEAK CAA AND HIGH PRESSURE BUILDING INTO THE REGION
WILL KEEP HIGHS ON THURSDAY IN THE UPPER 60S ACROSS NERN PORTIONS
OF THE CWA TO THE MID/UPPER 70S ALONG THE RIO GRANDE. A WARMING
TREND IS EXPECTED THROUGH THE REMAINDER OF THE FORECAST PERIOD AS
ONSHORE FLOW RETURNS TO THE BOUNDARY LAYER AND WESTERLY FLOW
PREVAILS ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              63  86  64  80  60 /  30  10  30  50  80
AUSTIN BERGSTROM INTL AIRPORT  60  85  63  79  59 /  40  -   30  50  80
NEW BRAUNFELS MUNI AIRPORT     62  86  64  80  59 /  40  -   30  50  80
BURNET MUNI AIRPORT            60  83  62  77  57 /  20  10  30  50  80
DEL RIO INTL AIRPORT           66  90  67  84  61 /  10  10  30  60  60
GEORGETOWN MUNI AIRPORT        61  82  63  77  57 /  30  10  30  50  80
HONDO MUNI AIRPORT             65  88  64  83  59 /  20  10  30  60  70
SAN MARCOS MUNI AIRPORT        61  85  64  79  60 /  40  -   30  50  80
LA GRANGE - FAYETTE REGIONAL   62  84  63  80  61 /  40  -   20  50  80
SAN ANTONIO INTL AIRPORT       64  85  65  80  61 /  30  -   30  50  80
STINSON MUNI AIRPORT           64  86  63  81  61 /  30  -   30  50  80

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...25
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Mar 31, 4:10 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
410 PM CDT SUN MAR 31 2013

TXZ171>173-183>194-202>209-217>225-228-011200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
410 PM CDT SUN MAR 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH
CENTRAL TEXAS THROUGH THIS EVENING. A WEAK COLD FRONT STALLING
ACROSS THE REGION WILL PROVIDE SUPPORT FOR SHOWERS AND THUNDERSTORMS
TO CONTINUE TO DEVELOP LATE THIS AFTERNOON AND INTO THIS EVENING.
LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY WEATHER THREATS. THE
STRONGEST STORM ACTIVITY IS EXPECTED BEFORE 10 PM CDT. SHOWERS AND
THUNDERSTORMS WILL DECREASE THIS EVENING WITH THE LOSS OF DAYTIME
HEATING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ON TUESDAY INTO WEDNESDAY...A FEW STRONG THUNDERSTORMS AND LOCALLY
HEAVY DOWNPOURS UP TO 2 INCHES ARE POSSIBLE WHEN AN UPPER LEVEL
DISTURBANCE INTERACTS WITH A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Local storm report, Mar 31, 5:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 PM CDT SUN MAR 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 NNE ALAMO HEIGHTS     29.50N  98.46W
03/31/2013  M1.00 INCH       BEXAR              TX   AMATEUR RADIO

            DIME TO MARBLE

&&

EVENT NUMBER EWX1300177

JPB
Local storm report, Mar 31, 5:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
559 PM CDT SUN MAR 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             1 SSE TERRELL HILLS     29.46N  98.44W
03/31/2013  M0.75 INCH       BEXAR              TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1300178

JPB
Special weather statement, Mar 31, 6:00 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
600 PM CDT SUN MAR 31 2013

TXZ224-312330-
DE WITT-
600 PM CDT SUN MAR 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEWITT COUNTY UNTIL
630 PM CDT...

AT 558 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CHEAPSIDE...OR 11 MILES NORTHWEST OF
CUERO...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CUERO...
  CONCRETE...
  EDGAR...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2916 9704 2902 9712 2919 9749 2932 9731
TIME...MOT...LOC 2300Z 298DEG 19KT 2923 9735
Local storm report, Mar 31, 6:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 PM CDT SUN MAR 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             TERRELL HILLS           29.48N  98.45W
03/31/2013  E1.75 INCH       BEXAR              TX   PUBLIC

            QUARTER TO GOLFBALL SIZE HAIL FOR 10 MIN

&&

EVENT NUMBER EWX1300179

JPB
Local storm report, Mar 31, 6:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
604 PM CDT SUN MAR 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             2 ESE CASTLE HILLS      29.51N  98.49W
03/31/2013  M1.00 INCH       BEXAR              TX   NWS EMPLOYEE

            DIME TO QUARTER SIZE HAIL FOR 10 MIN

&&

EVENT NUMBER EWX1300180

JPB
Local storm report, Mar 31, 6:08 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
608 PM CDT SUN MAR 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             WINDCREST               29.52N  98.38W
03/31/2013  E0.70 INCH       BEXAR              TX   PUBLIC

&&

EVENT NUMBER EWX1300181

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 1:32 PM CDTSpecial Weather StatementEWXBurnet28 min
Mar 31, 1:38 PM CDTSevere Thunderstorm WarningEWXBurnet, Travis37 min
Mar 31, 1:48 PM CDTSpecial Weather StatementEWXLee42 min
Mar 31, 2:08 PM CDTSpecial Weather StatementEWXLee22 min
Mar 31, 2:17 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr43 min
Mar 31, 2:26 PM CDTSpecial Weather StatementEWXLee19 min
Mar 31, 2:52 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real38 min
Mar 31, 3:00 PM CDTSevere Thunderstorm WarningEWXEdwards, Real45 min
Mar 31, 3:28 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr47 min
Mar 31, 3:40 PM CDTSpecial Weather StatementEWXReal50 min
Mar 31, 4:00 PM CDTSpecial Weather StatementEWXReal30 min
Mar 31, 4:06 PM CDTSevere Thunderstorm WarningEWXReal24 min
Mar 31, 4:23 PM CDTSpecial Weather StatementEWXReal37 min
Mar 31, 4:26 PM CDTSpecial Weather StatementEWXEdwards34 min
Mar 31, 4:30 PM CDTSpecial Weather StatementEWXReal30 min
Mar 31, 4:55 PM CDTSpecial Weather StatementEWXUvalde35 min
Mar 31, 4:57 PM CDTSpecial Weather StatementEWXUvalde33 min
Mar 31, 4:59 PM CDTSpecial Weather StatementEWXKinney31 min
Mar 31, 5:02 PM CDTSpecial Weather StatementEWXKendall28 min
Mar 31, 5:07 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde53 min
Mar 31, 5:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Uvalde64 min
Mar 31, 5:33 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala57 min
Mar 31, 5:34 PM CDTSpecial Weather StatementEWXBexar41 min
Mar 31, 5:38 PM CDTSpecial Weather StatementEWXBexar22 min
Mar 31, 5:40 PM CDTSevere Thunderstorm WarningEWXBexar35 min
Mar 31, 6:00 PM CDTSpecial Weather StatementEWXDeWitt30 min
Mar 31, 6:08 PM CDTTornado WarningEWXFrio37 min
Mar 31, 6:23 PM CDTSpecial Weather StatementEWXLavaca52 min
Mar 31, 6:32 PM CDTSpecial Weather StatementEWXLavaca43 min
Mar 31, 6:34 PM CDTSpecial Weather StatementEWXVal Verde41 min
Mar 31, 6:39 PM CDTSevere Thunderstorm WarningEWXFrio36 min
Mar 31, 6:55 PM CDTSpecial Weather StatementEWXLavaca50 min
Mar 31, 6:55 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.